# SDR F3LA200200162

- Difficulty date: June 5, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 30,918 hours, 12,796 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION ON CARGO FLOOR TRACK BETWEEN STA 795 AND 827, RBL 13.8.  INSTALLED REPLACEMENT CARGO TRACK PER SRM 53-60-53 AND 51-40-02.
